General Theorems on the Existence and Uniqueness of Solutions of Impulsive Differential Equations

Authors

  • V. E. Slyusarchuk

Abstract

We study the Cauchy problem for impulsive differential equations in the general case.

Published

25.07.2000

Issue

Section

Research articles

How to Cite

Slyusarchuk, V. E. “General Theorems on the Existence and Uniqueness of Solutions of Impulsive Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 7, July 2000, pp. 954-6, https://umj.imath.kiev.ua/index.php/umj/article/view/4494.